# SDR MASA2014070802218

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 26,968 hours, 21,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHTS ROWS 1AND 3 INOPERATIVE.
